Advertisement

Mathematische Zeitschrift

, Volume 233, Issue 2, pp 265–286 | Cite as

Local boundary Morera theorems

  • Darja Govekar-Leban
Original article
  • 34 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Darja Govekar-Leban
    • 1
  1. 1.Institute of Mathematics, Physics and Mechanics, University of Ljubljana, Jadranska 19, Ljubljana, Slovenia (e-mail: Darja.Govekar@fmf.uni-lj.si) SI

Personalised recommendations